Seriously need help!!!

I cant live like this anymore i dont know what to do. I have been to the e.r. a few times this week for chest pains and once for arm and chest pains. My ecg, blood tests and xrays always come back normal. Now my arms still getting random pain and my leg has been in pain lately. I cant sleep much i wake up in the middle of the night and feel horrible. I am up for hours. I have been having horrible digestive problems. Everyday seems to be worse. My panic and anxiety are through the roof. Im taking prozac it has been 17 days. Im also taking .5mg of xanax every 6 hours and it hasnt been working as well as it used to but i still get tired from it so im afraid to take more. I have had nausea and vomiting and heartburn like crazy. What can i do can anyone relate or help or give any advice. Im going crazy and depressed as ever. I cant live. Im not living im barely surviving.

3 Replies

  • Hi sorry you are not doing well :(

    Prozac takes 4 weeks to build up in your system. Sometimes it gets worse before it gets better. :( what's your dosage?

    Xanax every 6 hrs?!? You are probably dependent on it that its effects on you don't eork the same.

    my stomach currently feels like I did 100 sit-ups it's sore from hopefully it's acid reflux but that's caused from stress and anxiety that's high right now for me we are prone to those try drinking some ginger tea for the nausea ginger ale ginger sweets help too


    For the acid reflux eat and apple slowly chew it so your stomach can break it down easily.

    Try some relaxing music and controlling your breathing :)

    Hope u feel better soon remember this is just a faze you have to look forward to feeling better

  • Hi, sorry you are feeling so low, I hate this anxiety and depression, can you do some exercise? that's a winner for me.

    Always afraid has written the advice I would have give and try Peppermint Tea for Acid Reflux, the anxiety upsets your tummy in all sorts of waves, acid reflux beeing one of them.xx

  • First of all it could be start up effects of prozac,my hubby started prozac and he couldn't sleep,and he got very anxious.he hasant got anxiety,just slight depression,it might be worth trying another a/d like mirtazapine,this will help you sleep too.I am just like you,pains everywhere,not able to function ,my hubby has to do all the shopping,cooking etc;I have no clothes,cause I cant go into the shop to buy some,I also have nausea,and cant leave the house on my own,even with someone,my head is light and I cant is not worth living to me..of course its all anxiety.I take 2mg xanax spread over the day..but no a/d as I cant stand side effects...hope this helps you realise your are not Miarose xxxx

You may also like...